# SDR CALA2022101802848

- Difficulty date: October 18, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 43,979 hours, 15,474 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: NA
- Condition: Bird Ingestion
- Location: Engine 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY DECLARED*LEFT MAIN ENGINE SUSTAINED A BIRD INGESTION AFTER TAKEOFF, SEE IMAGES CREW COMMENT "LARGE BIRD.....POSSIBLY A CRANE",  ACCOMPLISHED AIRCRAFT INSPECT ON ARRIVAL AND DETERMINED BIRD STRIKE WAS ENGINE INGESTION ONLY WITH NO OTHER DAMAGE FOUND. REMOVED COMPLETE SET OF FAN BLADES FROM #1 ENGINE REF AMM 72-21-02-000-801-F00 TRASFERED TO REF FORM 44-0014 NON ROUTINE MAINTENANCE FALLBACK LOG-014911 ENG S/N-804110
